# SDR QXEA2008111401187

- Difficulty date: November 11, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 4,976 hours, 5,074 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0344
- Condition: Failed
- Location: Nr 2 Propeller
- Part time: 7 hours, 8 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - NR 2 PROP WOULD NOT COME OUT OF FEATHER.  REMOVED OVERSPEED GOVERNOR IAW Q400 AMM TASK 61-20-26-000-801 AND INSTALLED A NEW FROM STOCK OSG IAW Q400 AMM TASK 61-20-26-400-801.  OPS AND LEAK CHECK GOOD.  RETURNED TO SERVICE.
